| Model Number |
700FC31 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this mitral annuloplasty band, the band was explanted and replaced with an annuloplasty band of the same size and model.The surgeon reported he had to remove and re-position a few sutures and wanted a new band.There was not product issue with the first band that was removed.No additional adverse patient effects were reported. .